# SDR C77A201203080016

- Difficulty date: March 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK IS CORRODED FR 12-20.  R & R LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 IAW EO E175-53MR-061 ON WO 461536-140.
